# SDR 2003UALA00001

- Difficulty date: January 1, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 17,385 hours, 6,478 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 97223H3131
- Condition: Cracked
- Location: Left
- Part time: 17,385 hours, 6,478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD OUTER PANE CRACKED. SUPPLEMENTAL DATA UPDATE LOWER BUS BAR ARCED DUE TO DELAMINATION AND WATER INGRESSION CAUSED BY WEATHER SEAL DETERIORATION.   WINDSHIELD WAS REPLACED.
